# SDR SWAA2022053111939

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8629A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36897
- Aircraft time: 27,530 hours, 12,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASH LIGHT IN AFT NOT BILNKING / [01] PERFORMED OPS CHECK OF AFT FLASH LIGHT OPS CHECK GOOD REF AMM 25-64-00
